Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72668
Title: Some properties of nonlinear Volterra-Stieltjes integral operators
Authors: Banas, J
Caballero Mena, J. 
UNESCO Clasification: 120215 Ecuaciones integrales
1202 Análisis y análisis funcional
Keywords: Equations
Functions of bounded variation
Stieltjes integral
Monotonic function
Continuous function, et al
Issue Date: 2005
Journal: Computers and Mathematics with Applications 
Abstract: We study some properties of the nonlinear Volterra-Stieltjes integral operator of general form which is defined with help of the Stieltjes integral with the kernel depending on two variables. The results obtained in the paper generalize those obtained earlier for the Volterra-Stieltjes integral operators having less general form. We prove also an existence result for nonlinear integral equation of VolterraStieltjes type.
URI: http://hdl.handle.net/10553/72668
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2004.05.016
Source: Computers & Mathematics With Applications [ISSN 0898-1221], v. 49 (9-10), p. 1565-1573, (Mayo 2005)
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on May 16, 2021

WEB OF SCIENCETM
Citations

7
checked on May 16, 2021

Page view(s)

20
checked on May 16, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.